# SDR DALA14036203230

- Difficulty date: June 17, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 67,151 hours, 30,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CRACK ON LOAD TRANSMITTING PROFILE RT OF EMERGENCY EXIT HATCH 843.  REPLACED TRANSMITTING PROFILE, SEGMENT ANGLE, RT SIDE OF EMERGENCY HATCH 843 IAW SRM 51-72-11 AND DWG D52279010.
